# SDR CA051006011

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,822 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 205032813041
- Condition: Debonded
- Location: Tailboom
- Component: Tail Boom, Bell, 212030100067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEBONDED BEYOND LIMITS ON LT SIDE BETWEEN STATION 241.22 AND 324.51.
